Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The general form of the so-called law of the iterated logarithm


Author: W. Feller
Journal: Trans. Amer. Math. Soc. 54 (1943), 373-402
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0009263-7
MathSciNet review: 0009263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. P. Cantelli, Considerazioni sulla legge ùniforme dei grandi numeri e sulla generalizzazione di un fondamentale teorema del sig. Paul Lévy. Giornale dell'Istituto Italiano degli Attuari vol. 4 (1933) pp. 327-350.
  • [2] P. Erdös, On the law of the iterated logarithm, Ann. of Math. (2) vol 43 (1942) pp. 419-436. MR 0006630 (4:16j)
  • [3] W. Feller, Generalization of a probability limit theorem of Cramér, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 361-372. MR 0009262 (5:125b)
  • [4] G. H. Hardy and J. E. Littlewood, Some problems of diophantine approximation, Acta Math. vol. 37 (1914) pp. 155-239. (Cf., in particular, p. 185.) MR 1555098
  • [5] P. Hartman and A. Wintner, On the law of the iterated logarithm, Amer. J. Math. vol. 63 (1941) pp. 169-176. MR 0003497 (2:228h)
  • [6] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig, 1913.
  • [7] A. Khintchine, Ueber dyadische Brüche, Math. Zeit. vol. 18 (1923) pp. 109-116. MR 1544623
  • [8] -, Ueber einen Satz der Wahrscheinlichkeitsrechnung, Fund. Math. vol. 6 (1924) pp. 9-20.
  • [9] -, Ueber das Gesetz der grossen Zahlen, Math. Ann. vol. 96 (1926) pp. 156-168.
  • [10] A. Kolmogoroff, Ueber das Gesetz des iterierten Logarithmus, Math. Ann. vol. 101 (1929) pp. 126-135. MR 1512520
  • [11] P. Lévy, Sur un théorème de M. Khintchine, Bull. Sci. Math. (2) vol. 55 (1931) pp. 145-160.
  • [12] -, Théorie de l'addition des variables aléatoires, Paris, Gautier-Villars, 1937.
  • [13] -, Sur les séries dont les termes sont des variables éventuelles indépendantes, Studia Mathematica vol. 3 (1931) pp. 117-155.
  • [14] J. Marcinkiewicz, Quelques théorèmes de la théorie des probabilités, Travaux de la Société des Sciences et des Lettres de Wilno, Classe des Sciences Mathématiques et Naturelles vol. 13 (1939) pp. 1-13.
  • [15] J. Marcinkiewicz and A. Zygmund, Remarque sur la loi du logarithme itéré, Fund. Math. vol. 29 (1937) pp. 215-222.
  • [16] H. Steinhaus, Les probabilités dénombrables et leur rapport à la théorie de la mesure, Fund. Math. vol. 4 (1922) pp. 286-310.
  • [17] J. Ville, Étude critique de la notion de collectif, Paris, Gautier-Villars.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0009263-7
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society